# SDR YENA2024071601007

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / FR68 RHS / DOOR STOP FITTING #1 / LOWER INBOARD HOLE / CRACK - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-9007-24 REV. 0 (COVER + PART 1) /2/ AIRBUS RDAF 81404539/004/2024#A/3/ AIRBUS DOSSIER 81404539 /4/ A320 SRM 53-41-12-300-008 DURING THE CURRENT (06/2024) H3 CHECK AT SAL FOR A/C N709JB (MSN03488), WHILE ACCOMPLISHING SB A320-53-1288, A CRACK WAS FOUND ON THE AFT FUSELAGE FR68 RHS DOOR STOP FITTING #1 LOWER INBOARD HOLE. . SEE REF /1/ AEROMAN EA FOR DETAILS. THE DAMAGE WAS EVALUATED AGAINST REF /4/ SRM REPAIR AND FOUND OUT OF SCOPE DUE TO THE DISTANCE BETWEEN THE HOLE EDGE AND FILLET RADIUS BEING LESS THAN 0.177 INCHES. AEROMAN REPORTED TO AIRBUS VIA REF /3/ DOSSIER AND AIRBUS PROVIDED THE REF /2/ RDAF APPROVING THE USE OF REF /4/ SRM WITH DEVIATIONS, TO REPAIR THIS DAMAGE. THE REPAIR CONSISTED OF TRIMMING THE FRAME HORIZONTAL STIFFENER AND INSTALLATION OF A REINFORCE FITTING (MACHINED REPAIR PART) ALONG WITH A BUSHING REPAIR AND NDT INSPECTIONS. THE REF /2/ RDAF APPROVES THESE REPAIR INSTRUCTIONS AS PERMANENT WITH POST REPAIR INSTRUCTIONS REQUIRED NOTE: SBS A320-53-1288 AND A320-53-1491 ARE AFFECTED BY THIS REPAIR AND ARE NO LONGER APPLICABLE AT THE REPAIRED LOCATION. EC A24-773-01 ACCOMPLISHES THE PERMANENT REPAIR AS PER REF /1/ EA COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. THIS PERMANENT, CATEGORY B, REPAIR IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (EC: A27-773-01)
